MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC 20GX1" WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC 20GX1" WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0682010
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of aserf029 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "one of my omc sites had a patient with a cracked hub.It resulted in chemotherapy leaking and the patient had to go to the er.Lot # aserf029.This is continuing to be an issue resulting in unnecessary patient trips to the er and is a patient safety issue as our patients are being exposed to chemotherapy." add info rcvd 10/14/2020: what type of catheter securement was utilized: tegaderm and silk tape.Was there patient harm reported? patient was exposed to a hazardous medication and had to go to er.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked y-site was confirmed and the cause was supplier-related.The product returned for evaluation was one 20ga x 1¿ miniloc safety infusion set.Usage residues were observed throughout the sample and the safety mechanism was engaged.A longitudinally aligned split was observed in the y-site.Microscopic inspection of the split revealed a granular fracture surface.Discoloration and abundant superficial stress cracking were observed in the vicinity of the split.The split propagated along a molding weld line.The split propagated along a molding feature, indicating that features created during the molding process caused the observed fracturing.The stress fracturing observed further suggested that some part of the manufacturing process affected the mechanical properties of the y-site material.The device is a supplied component and the supplier has been notified of this event.
 
Event or Problem Description
It was reported "one of my omc sites had a patient with a cracked hub.It resulted in chemotherapy leaking and the patient had to go to the er.Lot #aserf029.This is continuing to be an issue resulting in unnecessary patient trips to the er and is a patient safety issue as our patients are being exposed to chemotherapy." add info rcvd 10/14/2020: what type of catheter securement was utilized: tegaderm and silk tape was there patient harm reported?: patient was exposed to a hazardous medication and had to go to er.

Brand Name
MINILOC 20GX1" WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10802448
Report Number3006260740-2020-20421
Device Sequence Number2635743
Product Code FPA
UDI-Device Identifier00801741048029
UDI-Public(01)00801741048029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0682010
Device Catalogue Number0682010
Device Lot NumberASERF029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/17/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2243072-06/03/2020-006-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;